# SDR VNAA202208261111

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N614NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15483
- Aircraft time: 4,925 hours, 4,299 cycles
- System (JASC): 3244 · Tire
- Part: None
- Part number: 900012001
- Part serial: SEP193699
- Condition: Unserviceable
- Location: 700
- Part time: 3,094 hours, 2,677 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

LH I/B MAIN TIRE RE-CAP DEPARTED ON T/O. RCVD VIBRATION ON TAKEOFF WITH SMELL OF RUBBER,  TIRE MISSING DRIVE CAP. REMOVED AND REPLACED LEFT HAND INBOARD TIRE PER CRJ 900 AMM 32-41-01-000/400-801-A01-PSA.
